# SDR DALA202507100528

- Difficulty date: July 4, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 78,424 hours, 37,096 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3255,  DECLARED EMERGENCY DUE TO LOSS OF THE BLUE SYSTEM QUANTITY AT CRUISE.   REPLACED LEAKING CHECK VALVE AT BLUE SYSTEM MANIFOLD. CHECK VALVE WAS LEAKING FROM THE O-RING AT THE BASE. (LP: 7451561)
